Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||- / 2||- / OT|
Administered by: Other Purchased by: ??
Symptoms: Chronic obstructive pulmonary disease, Death, Nausea, Respiratory distress, Vomiting, Incorrect route of product administration
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? Yes, days:
Write-up: vomit several times; Nausea; massive respiratory distress; COPD; My mother received the first Corona vaccination on 30Dec2020, on 20Jan2021 she received the second vaccination, four days later she was dead.; second dose of bnt162b2 (COMIRNATY) via intravenous; This is a spontaneous report downloaded from the Regulatory Authority-WEB. The regulatory authority numbers are DE-PEI-CADR2021015723 and DE-PEI-2021006148]. A non-contactable consumer reported that an 83-year-old female patient received second dose of BNT162B2 (COMIRNATY, Formulation: Solution for injection, Lot number: unknown) via Intravenous on 20Jan2021 as single dose for COVID-19 immunisation. The patient medical history included ongoing mitral valve incompetence, ongoing cardiac failure, ongoing myelodysplastic syndrome, ongoing aortic valve incompetence, ongoing chronic COPD (chronic obstructive pulmonary disease), ongoing arterial hypertension, oxygen concentrator permanently, NIV for night time (mechanical ventilation), blood transfusion (approximately every 10 weeks), Fatigue, listlessness, loss of hearing, mood disorders and back pain. The concomitant medication included 20 tablets and drops of various types per day (names was not specified). The patient previously took first dose of BNT162B2 (COMIRNATY) for prophylactic vaccination (Covid-19 immunisation) at a dose of 0.3 ml and experienced chills, very tired, slept all day. It was reported that patient was staying at senior centre. It was reported that after receiving second vaccination the patient was very nauseous and had to vomit several times on 24Jan2021. At the senior centre they gave her something for her stomach and reassured her by saying that the caregivers who had received the vaccination also had similar side effects. It was reported that nausea worsened, and doctor was called, the doctor arranged for her to be admitted to a hospital immediately. It was reported that on the on the day of admission, she was given a blood transfusion, but she developed massive respiratory distress and was transferred to the intensive care unit the next day. There she died after about 24 hours on 24Jan2021. The seriousness was reported as hospitalisation and fatal by the health authority. The cause of death according to the hospital was COPD. Neither the attending physician in the hospital nor the vaccinologist considered an autopsy necessary. The autopsy was not performed. The outcome of the events Nausea and vomit several times was not recovered; for the events My mother received the first Corona vaccination on 30Dec2020, on 20Jan2021 she received the second vaccination, four days later massive respiratory distress, COPD was fatal, second dose of bnt162b2 (COMIRNATY) via intravenous was unknown. The Causality of COMIRNATY and the events was reported as Inconsistent causal association to immunization by Regulatory Authority. No follow-up attempts needed, follow-up automatically provided by Regulatory Authority, lot number cannot be received.; Reported Cause(s) of Death: Unknown cause of death
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166